# SDR SWAA2023071057611

- Difficulty date: June 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON LH VAPOR BARRIER LOCATED BS 663 AT MAIN WHEEL WELL COMPARTMENT 2023-378648<[01] TOOL USED CALIPER P/N: 500-464; S/N: B17030933; DUE DATE: 17-OCT-23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18185781; DUE DATE: 24-JAN-24.;[03] TOOL USED SCALE P/N: SPX621; S/N:8340225484; DUE DATE: 20-JUL-23.;[04] REPAIRED LH VAPOR BARRIER LOCATED BS 663 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW;[05] TASK COMPLETED. RII COMPLETED.
